# SDR MASA200800459

- Difficulty date: June 9, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Fod
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ASH FLT 2734 PHX-LGB. RT OVERWING EMERGENCY EXIT SQUEALS IN FLT. MX REMOVED DEBRI FROM SEAL, CLEANED SEAL, AND APPLIED LUBE TO SEAL--OPS CHECK AND LEAK CHECK GOOD. (B)
